# SDR UIEA2022100301082

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B AFT FLAP T/E WEDGE LOWER SKIN BETWEEN #2 AND #3 DRIVE ARM FOUND DELAMINATION( PERFORMED COMPOSITE HOTBOND REPAIR AS PER SRM 51-70-07 PAR.5A )
